# SDR ASAA2021121536917

- Difficulty date: December 15, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 22,334 hours, 7,104 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523060
- Condition: Worn
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE FAN BLADE SHIMS MOLYDAG COATING WORN. GROUNDED - YES. REPLACED #2 ENGINE FAN BLADE SHIMS, REF T/C 7872010.
